# SDR 2006UALA00297

- Difficulty date: February 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME SUPPORT FITTING HAS CRACK AT STA 727 STR 14R.  *S/D*  REMOVED DAMAGE, FABRICATED, DRILLED AND INSTALLED REPAIR PARTS REF EA NR I060081.
